Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDifferential standard bases under composition.
Author(s) Alexy I. Zobnin
TypeArticle in Journal
AbstractWe generalize Hoon Hong’s theorem on Gröbner bases under composition to the case of differential standard bases in the ordinary ring of differential polynomials {ie4152-01}. In particular, we prove that some ideals have finite differential standard bases. We construct special orderings on differential monomials such that ideals generated by some power of a quasi-linear polynomial acquire finite differential standard bases.
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-008-9080-9
LanguageEnglish
JournalJ. Math. Sci., New York
Volume152
Number4
Pages522--539
PublisherSpringer US, New York, NY
Year2008
Edition0
Translation No
Refereed No
Webmaster